# SDR AT0700018

- Difficulty date: May 19, 2005
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT AT FUS STA 237 ABOVE LONG 18L.  INSTALLED FLUSH REPAIR TO FUSELAGE SKIN AT FS 237 ABOVE LONGERON 18L DUE TO DENT.  REPAIR 21 X 14 X 0.050 INCH, 2024 T3 INSTALLED PER B717 SRM 53-00-01 PG 208 FIG 201.
